Advertisement

Acta Mathematica Vietnamica

, Volume 44, Issue 2, pp 431–448 | Cite as

Second-Order Optimality Conditions and Solution Stability to Optimal Control Problems Governed by Stationary Navier-Stokes Equations

  • Bui Trong KienEmail author
Article
  • 23 Downloads

Abstract

In this paper, a class of parametric optimal control problems governed by stationary Navier-Stokes equations with mixed pointwise constraints is considered. We give no-gap second-order necessary and sufficient conditions for unperturbed problem. We show that if the strictly second-order sufficient condition for unperturbed problem is valid and the objective function is locally Lipschitz continuous, then the solution map is locally upper Hölder continuous at the reference parameter.

Keywords

Optimal control Stationary Navier-stokes equations Solution stability Locally upper Hölder continuity Second-order necessary optimality condition Second-order sufficient optimality condition 

Mathematics Subject Classification (2010)

49K20 35J25 

Notes

Funding Information

This research was funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.01-2015.13.

References

  1. 1.
    Alt, W.: Local stability of solutions to differentiable optimization problems in Banach spaces. J. Optim. Theory. Appl. 70(3), 443–466 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Alt, W., Griesse, R., Metla, N., Rösch, A.: Lipschitz stability for elliptic optimal control problems with mixed control-state contraints. Optimization 59(5–6), 833–849 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bonnans, J.F., Shapiro, A.: Perturbation Analysis of Optimization Problems. Springer Series in Operations Research. Springer, New York (2000)CrossRefGoogle Scholar
  4. 4.
    Borwein, J.M.: Stability and regular points of inequality systems. J. Optim. Theory Appl. 48(1), 9–52 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Brézis, H.: Functional Analysis, Sobolev Spaces and Partial Differential Equations. Universitext. Springer, New York (2011)zbMATHGoogle Scholar
  6. 6.
    Casas, E., Mateos, M., Raymond, J.-P.: Error estimates for the numerical approximation of a distributed control problem for the steady-state Navier-Stokes equations. SIAM J. Control Optim. 46(3), 952–982 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    de los Reyes, J.C., Tröltzsch, F.: Optimal control of the stationary Navier-Stokes equations with mixed control-state constraints. SIAM J. Control Optim. 46(2), 604–629 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    de los Reyes, J.C., Griesse, R.: State-constrained optimal control of the three-dimensional stationary Navier-Stokes equations. J. Math. Anal. Appl. 343(1), 257–272 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Desai, M., Ito, K.: Optimal controls of Navier-Stokes equations. SIAM J. Control Optim. 32(5), 1428–1446 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Durea, M., Strugariu, R.: Openness stability and implicit multifunction theorems: applications to variational systems. Nonlinear Anal. 75(3), 1246–1259 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Griesse, R.: Lipschitz stability of solutions to some state-constrained elliptic optimal control problems. J. Anal. Anwend. 25(4), 435–455 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Ito, K., Kunisch, K.: Sensitivity analysis of solution to optimization problems in Hilbert spaces with applications to optimal control and estimation. J. Differential Equations 99(1), 1–40 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Jourani, A.: Regularity and strong sufficient optimality conditions in differentiable optimization problems. Numer. Funct. Anal. Optim. 14(1–2), 69–87 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Jourani, A.: Metric regularity and second-order necessary optimality conditions for minimization problems under inclusion constraints. J. Optim. Theory Appl. 81(1), 97–120 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Kien, B.T., Nhu, V.H.: Second-order necessary optimality conditions for a class of semilinear elliptic optimal control problems with mixed pointwise constraints. J. Control Optim. 52(2), 1166–1202 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kien, B.T., Nhu, V.H., Rösch, A.: Lower semicontinuity of the solution map to a parametric elliptic optimal control problem with mixed pointwise constraints. Optimization 64(5), 1219–1238 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kien, B.T., Lee, G.M., Son, N.H.: First and second-order necessary optimality conditions for optimal control problems governed by stationary Navier-Stokes equations with pure state constraints. Vietnam J. Math. 44(1), 103–131 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Kien, B.T., Nhu, V.H., Son, N.H.: Second-order optimality conditions for a semilinear elliptic optimal control problem with mixed pointwise constraints. Set-valued Var. Anal. 25(1), 177–210 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Kien, B.T., Yao, J.-C.: Local stability of solutions to parametric semilinear elliptic optimal control problems. Appl. Anal. Optim. 1(3), 361–379 (2017)MathSciNetGoogle Scholar
  20. 20.
    Temam, R.: Navier-Stokes Equations. Theory and Numerical Analysis. Studies in mathematics and its applications, vol. 2. North-Holland Publishing Co., Amsterdam-New York-Oxford (1985)Google Scholar
  21. 21.
    Ton, B.A.: An optimal control free boundary problem for the Navier-Stokes equations. Nonliner Anal. 63(5–7), 831–839 (2005)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of Optimization and Control Theory, Institute of MathematicsVietnam Academy of Science and TechnologyHanoiVietnam

Personalised recommendations